The Medicine For Accompanying The Cast?
I want to ask last week my child fell and broke his hand and immediately I took it to the hospital and had it in a cast that I asked about Amoxsan medicine is safe not for children? Because my child is itchy on the hand on the cast? Is the solution stopped or what is the medicine changed?
Hello Mohamad Arifin,
Placing casts on the arms as a treatment for broken arm bones almost always causes itching. The itching can occur due to:
Plaster in a damp / wet cast due to sweat Allergy to plaster material (rare) The cast treatments you can do at home are:
If the inside of the cast is damp due to perspiration, it can help to dry it with a fan or with a blower (which is not hot) so it is not too wet the cast used should not be hit with water Keep the cast clean Not to apply powder or oil to the cast should not scratch the inside of the cast with any object When sleeping put the arm in the cast on a soft pad and higher like for example prop pillow Things to consider are if:
Itching is so severe that red spots appear even in areas that are not in a cast Swelling in the area of the hand and very painful Children complain of tingling and numbness in the area of the casted arm movable The cast feels loose There are parts of the cast that are cracked You should exercise control with the doctor who treats your child to be able to do the evaluation and treatment accordingly.
Amoxsan is a drug that contains the antibiotic amoxicillin. This drug is given as a treatment and also to prevent bacterial infections. This drug is safe to use for children, with the appropriate dosage.
Side effects that may arise from the use of amoxicillin are:
Nausea, vomiting, heartburn, skin rash, headache, diarrhea. This drug can also cause allergic reactions in some people, especially those who have experienced an allergic reaction with similar antibiotics before. Allergic reactions due to antibiotics generally occur shortly after taking the drug, characterized by itching all over the body, appearing rashes or red bumps on the body, itching and swelling on the lips or eyelids, shortness of breath, feeling of fainting. If these symptoms occur, you should stop using the drug and immediately bring the child back to the doctor.
If no allergic reactions arise, the antibiotic drug must be continued until it runs out, it should not be left or you stop yourself. The use of antibiotics like that can lead to germ resistance to antibiotics of this type, so that later on if your child is given antibiotics, it is no longer effective in dealing with infections.
Please continue with the medicine given by your doctor. Perform control according to a predetermined schedule if there are no problems as mentioned above. Thus the explanation from me, hopefully useful.